Bisolvon Dry 200 ml (Pharmacist Only)

Regular price
$24.99
Sale price
$24.99
Regular price
Sold out
Unit price
per 
Tax included.
- +

The active ingredient in Bisolvon® Dry Cough Liquid is dextromethorphan. It provides relief from dry, irritating coughs by suppressing the urge to cough. Bisolvon® Dry Cough Liquid goes to work fast, calming the urge to cough within an hour and lasts up to 6 hours. The non-drowsy formula makes it suitable for day and night time when coughs can be more irritating.

Directions for Use
Adults and children over 12 years: 5 - 15mL every 4 - 6 hours when necessary.
Children 6 – 11 years of age: 2.5 - 7.5mL every 4 - 6 hours when necessary.
Use in children 6 – 11 years only on the advice of a doctor, pharmacist or nurse practitioner.
Do not use in children under 6 years of age. Do not exceed 4 doses in a 24 hour period.

Ingredients
Contains dextromethorphan hydrobromide 10mg per 5mL

Contraindications & Cautions
Always see your doctor if your symptoms do not improve within one week. Your medical practitioner can advise you whether you should continue to take Bisolvon. As with all medications, you should ask for your doctor's advice if you are pregnant, likely to become pregnant or are breastfeeding or likely to be breastfeeding before you start taking Bisolvon.

Warnings

This medicine may not be right for you

Read the warnings below before purchase

Follow the directions for use

If symptoms persist, talk to your health professional.

Bisolvon Dry 200 ml (Pharmacist Only)